Mathematical Research Letters

Volume 20 (2013)

Number 3

Cyclic extensions of free pro-$p$ groups and $p$-adic modules

Pages: 537 – 545

DOI: http://dx.doi.org/10.4310/MRL.2013.v20.n3.a11

Authors

Anderson L. P. Porto (Instituto de Ciência e Tecnologia, UFVJM, Diamantina, Brazil)

Pavel A. Zalesskii (Departamento de Matemática, Universidade de Brasília, Brazil)

Abstract

We prove a pro-$p$ version of the classical decomposition of a $\mathbb{Z}_p$-torsion free $\mathbb{Z}_pC_p$-module into indecomposable modules. We also describe some pro-$p$ $\mathbb{Z}_pC_pn$-modules obtained from a semidirect product of a free pro-$p$ group $F$ and a cyclic group $ C_pn$ of automorphisms by factoring out the (closed) commutator subgroup [F, F].

Keywords

virtually free pro-$p$ groups. Pro-$p$ modules

Full Text (PDF format)